Record number :
2424257
Title of article :
Order Almost Dunford-Pettis Operators on Banach Lattices
Author/Authors :
Ardakani, Halimeh Department of Mathematics - Yazd University , Modarres Mosadegh, S. M. Sadegh Department of Mathematics - Yazd University
Pages :
13
From page :
127
To page :
139
Abstract :
Abstract. By introducing the concepts of order almost Dunford-Pettis and almost weakly limited operators in Banach lattices, we give some properties of them related to some well known classes of operators, such as, order weakly compact, order Dunford-Pettis, weak and almost Dunford-Pettis and weakly limited operators. Then, we characterize Banach lat-tices E and F on which each operator from E into F that is order almost Dunford-Pettis and weak almost Dunford-Pettis is an almost weakly lim-ited operator.
Keywords :
Almost Dunford-Pettis set , Weakly limited operator , Order Dunford-Pettis operator
Journal title :
Astroparticle Physics
Serial Year :
2017
Link To Document :
بازگشت